# SDR AALA20140619007

- Difficulty date: June 19, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 65,538 hours, 34,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 39364031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW GREEN SHELF BRACKET AT THE UPPER END OF THE GEAR DOOR ACTUATOR IS CRACKED AT THE AFT INBD SIDE.  INSTALLED DOUBLER IAW AARD 53-10-00-38.
